I had my Implanon implant removed on 9/18/12 (said I could be fertile a week after removed) had a light period 9/23-26th and had slight spotting 10/6 then on Sunday 10/7 overnight had a fairly large amount of bleeding till mid day Monday 10/8, no bleeding since. Bleeding was accompanied by light cramping/discomfort (still have the discomfort). Is this ovulation bleeding? Period? My husband and I are looking to get pregnant soon :-)
Any help, suggestions you have would be appreciated!
Could be withdrawal bleeding. You were on a constant hormone dose for however long you had the implant. This would most likely have been your body reacting to not having the constant hormone dose. If it's not that, then it would be more likely to be a period than ovulation bleeding.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.